# SDR SIMA9701951

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 CHECK, MAINTENANCE DISCOVERED THE EMERGENCY LIGHT BATTERY PACK AT 32L INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  PERFORMED AN OPS CHECK IAW JIC 335000-OPT-10000.  AIRCRAFT RETURNED TO SERVICE.  (X)
